# SDR ASMF200408008

- Difficulty date: August 8, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 40,627 hours, 23,661 cycles
- Engine: Pwa JT8D*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo Valve
- Part number: 392492
- Part serial: 830ABC
- Condition: Leaking
- Location: Hyd System
- Part time: 1,418 hours, 934 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK,  HYDRAULIC LEAKAGE WAS DETECTED IN INTERIOR DOUBLE SERVO VALVE. IT WAS REPLACED IAW MM32-43-02, TEST WERE CORRECT.
